# SDR MASA200600839

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,036 hours, 3,634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0736
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,032 hours, 3,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5020 MCI - CAPTIAN REPORTED I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MAINTENANCE REPLACED THE LT INBOARD MFS PCU AND THE SYSTEM OP'S CHECK GOOD.
